Universidad Complutense de Madrid
E-Prints Complutense

Solvable Lie algebras with naturally graded nilradicals and their invariants

Impacto

Downloads

Downloads per month over past year

Ancochea Bermúdez, José María and Campoamor Stursberg, Otto Ruttwig and Vergnolle, L.G. (2006) Solvable Lie algebras with naturally graded nilradicals and their invariants. Journal of physics A: Mathematical and general, 39 (6). pp. 1339-1355. ISSN 0305-4470

[img] PDF
Restringido a Repository staff only

201kB

Official URL: http://iopscience.iop.org/0305-4470/39/6/008/



Abstract

The indecomposable solvable Lie algebras with graded nilradical of maximal nilindex and a Heisenberg subalgebra of codimension one are analysed, and their generalized Casimir invariants are calculated. It is shown that rank one solvable algebras have a contact form, which implies the existence of an associated dynamical system. Moreover, due to the structure of the quadratic Casimir operator of the nilradical, these algebras contain a maximal non-abelian quasi-classical Lie algebra of dimension 2n - 1, indicating that gauge theories (with ghosts) are possible on these subalgebras.


Item Type:Article
Uncontrolled Keywords:Casimir-operators; Nilpotent
Subjects:Sciences > Mathematics > Group Theory
ID Code:14718
Deposited On:17 Apr 2012 09:58
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page